# SDR HNAA2025051900356

- Difficulty date: May 17, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 47,598 hours, 42,744 cycles
- Engine: Allsn AE3007A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLD 1 LEAK MSG APPEARED ON EICAS DURING FLIGHT   FACT  18MAY25  20:54  TYS   R+R ORINGS/JOINTS AT POSITIONS 3,5,9,15,17 AND 23 IAW AMM 36-11-10-04. PERFORMED OPS CHECK FOR 4 MINS IAW AMM TASK 36-00-00-700-803-A. OPS CHECK SATISFACTORY. NO MSG ON EICAS. ENG 1 RUN AT 80% N2 WITH BLD 1 ON FOR 15 MINS. NO EICAS MSG OBSERVED. A/C OK FOR SERVICE.
